# SDR RRXA98582

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 97532973
- Condition: Misdrilled
- Location: Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND LT WING LEADING EDGE RIB WITH MISDRILLED HOLE  AT WS XFS 540.  FABRICATED AND INSTALLED REPAIR IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05589, AREA TREATED IAW DC-8 SRM 51-1-8.
